Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Quadratic polynomials which have a high density of prime values

Authors: G. W. Fung and H. C. Williams
Journal: Math. Comp. 55 (1990), 345-353
MSC: Primary 11N32; Secondary 11-04, 11Y35
MathSciNet review: 1023759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The University of Manitoba Sieve Unit is used to find several values of $ A ( > 0)$ such that the quadratic polynomial $ {x^2} + x + A$ will have a large asymptotic density of prime values. The Hardy-Littlewood constants which characterize this density are also evaluated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11N32, 11-04, 11Y35

Retrieve articles in all journals with MSC: 11N32, 11-04, 11Y35

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society